# SDR AALA20010618

- Difficulty date: March 16, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 28R OUTBOARD SIDE STATION 677.  REMOVED CORRODED SECTION OF STRINGER.  INSTALLED STRINGER REPAIR PER SRM 53-10-3, AND MM 51-20-0.  (M)
